MathSciNet Relay Station
MathSciNet bibliographic data
MR307933 (46 #7048) 05A17
Doubilet, Peter An inversion formula involving partitions. Bull. Amer. Math. Soc. 79 (1973), 177–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement